# SDR SWAA108007

- Difficulty date: December 19, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- Aircraft time: 78,111 hours, 58,616 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK, FOUND LONGITUDINAL FLOORBEAM CRACKED AT BS 706 TO BS 714, BBL .07.  REPAIRED BEAM PER EO & EA.
